Archive for the ‘Progesterone’ Category

I Hate Yeast
August 2, 2007

I am warning everyone this blog will be TMI but I don’t care, I need to vent!

monistat.jpg

Yeast infections are no fun alone, but when you are already not keen about putting anything ‘up there’ and you have to start using Monistat and on top of that you are still doing Progesterone suppositories, life takes an ugly turn. I’m wondering if the yeast infection will ever actually clear up with all this garbage ‘up there’. I’ve now started to have some spotting again that I can only assume is from the walls of my whoo haa being all irritated that icky gooey things keep getting stuck ‘up there’. I’m going to give it till tomorrow and if there is no real improvement in the yeast department or if the bleeding gets worse I’m calling my Dr.

I hate my whoo haa right now.

Progesterone Strikes Again
July 9, 2007

The baby is ok.  Heartbeat is strong and it’s growing like a weed.  Doctor says new due date, Feb. 13th.  He also checked the placenta and the rest of the uterus for any signs of trouble that would cause the bleeding and said everything looks good.
The problems could have been caused by two things.

  • The Progesterone could be irritating the cervix and causing some bleeding.
  • A blood vessel popped on the cervix and caused the gush of blood.

Either way it’s not a huge deal he said.  That’s a relief.  He also told me to take one Prilosec a day to see if that helps with the sickness.  He was very happy that I’m so sick. The only time you have a doctor get excited about you throwing up a lot is when you are pregnant I guess.  Said that it’s a GREAT sign that I’m sick all the time.

YEA!!!

Here We Go Again!
June 19, 2007

We are pregnant AGAIN! This is very unexpected. We had decided to wait for a while after we lost the last one and I guess the Lord had other plans for us. I didn’t even have a cycle in between the miscarriage and the new pregnancy. I was upset at first to find out we were pregnant again, so soon. I wasn’t sure I could handle it emotionally or physically so soon. I have decided to just trust the Lord on this one.

The Doctor has me on Progesterone Suppositories two times a day, this will be TMI but I have to vent: I am not a fan of having to insert them vaginally two times a day. After I get them in there I have to sit or lay down for at least 30 min or else they just fall out or ‘drip’. They are making me very tender and while I know the Dr’s say there shouldn’t be any side effects they are making me crazy. I laterally get these moments of rage. Mentally they are killing me and I swear they are making my morning sickness worse. You may say it’s all in my head but ugh! I just pray these help us to keep this little bean.